MAUDE Adverse Event Report: MICROVENTION, INC. AZUR 18 CX DETACHABLE 4MM X 13CM; VASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. AZUR 18 CX DETACHABLE 4MM X 13CM; VASCULAR EMBOLIZATION DEVICE
Model Number 45-780413-L
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device is being returned to the manufacturer for evaluation.The investigation is ongoing.
 
Event or Problem Description
It was reported that an embolization coil implant detached from the delivery pusher unexpectedly.The coil was in the proper position and so was left in place.There was no patient injury or intervention.
 
Additional Manufacturer Narrative
The investigation of the returned coil system found the lead wires separated from the core wire on the entire length of the pusher, and the implant coils to be stretched with deformed loops; however, the implant coils were found to still be attached to the pusher upon receipt.The investigation of the returned device did not find any damage or other anomaly that would have caused or contributed to the reported premature detachment complaint.The physical evaluation of the device could not identify the conditions or circumstances that led to the damage, but the damage is consistent with the device experiencing forces over specification.

Brand Name
AZUR 18 CX DETACHABLE 4MM X 13CM
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise drive
aliso viejo, CA 92656
7142478000
MDR Report Key16123312
Report Number2032493-2023-00011
Device Sequence Number12900999
Product Code KRD
UDI-Device Identifier00810170018299
UDI-Public(01)00810170018299(11)220112(17)261231(10)0000146276
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45-780413-L
Device Catalogue Number45-780413
Device Lot Number0000146276
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2022
Supplement Date Received by Manufacturer02/07/2023
Initial Report FDA Received Date01/09/2023
Supplement Report FDA Received Date02/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale